# SDR SIMA20140308001

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 26,412 hours, 23,346 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 30373039
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B

## Discrepancy

DECLARED EMERGENCY FOR BAGG SMOKE EICAS MSG & LIGHT IN BAGG EXTN BUTTON.  USED BUTTON TO ENGAGE EXTINGUISHERS IN CARGO COMPARTMENT.  DEFERRED IAW MEL 26-09 AUTHORIZATION 030398D-C.  R & R CARGO SMOKE DETECTORS FWD & AFT IAW 26-15-01.  OPERATIONS CHECKED GOOD, MEL RESTORED.  R & R SMALL FIRE BOTTLE IAW AMM 26-23-01, OPERATIONS CHECKED GOOD MEL RESTORED.
